# SDR DALA2020101603379

- Difficulty date: October 9, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,202 hours, 20,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Test
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LIGHT EMERGENCY TEST SWITCH WAS DISCOVERED TO BE INOPERATIVE. THIS IS CONSIDERED TO BE A DEFECT IN THE EMERGENCY ESCAPE SYSTEM AND COULD HAVE AN ADVERSE EFFECT ON THE EVACUATION ROUTE. MAINTENANCE FOUND THE SWITCH CAUSING A FLICKERING OF THE LIGHTS AND APPLIED SECTION 1 OF ER/A 588159-14. IAW B757-300 WDM 33-51-11 THE AFT EMERGENCY LIGHT TEST SWITCH WAS REPLACED. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT IS OK FOR SERVICE.
